# SDR UPS07848976

- Difficulty date: January 3, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION OUT OF LIMITS ON LONGERON L35R STA 50-70.  REMOVED LONGERON L35R AT STA 50-70 IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON L35R AT STA 50-70 IAW DWG 3702969, AND SRM 51-1-21, AND 51-1-20D.
